Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes numbness and pain in the hand post Methamphetamine intake?

I shot meth into what I thought was my vein. It s registered so I pushed the rest in. It s didn t hurt but I didn t feel no meth rush . My hand started to get numb. And I went to sleep an hour later. . And woke up and it hurts so bad.my hand looks like a fluid build up. . What should I do ?
Thu, 1 Aug 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Methamphetamine has many CNS side effects. Presently it looks like you have damaged a nerve. Take NSAIDs or Acetaminophen to reduce pain & inflammation.

Visit ER, get examined. You may need medical support. Presently keep your hand under rest. You can wear a brace if it gives you relief.

You are suggested to quit taking methamphetamine under a detox center.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Nupur K, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

So I injected meth into the vein below my middle finger on my hand. I registered and injected slowly making sure to take into consideration the...